Alert archive / Oklahoma / River Flood Warnings in 2010
River Flood Warning 9, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 9, 2010, 9:06 AM CDT for Ottawa County, Oklahoma. It took effect at Jun 9, 2010, 11:38 PM CDT. It was in force for 62 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2010, 9:06 AM CDT (14:06 UTC)
- In effect from
- Jun 9, 2010, 11:38 PM CDT
- Expired
- Jun 12, 2010, 1:54 PM CDT
- In force
- 62 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Moderate
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
316 WGUS44 KTSA 091406 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 906 AM CDT WED JUN 9 2010 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-092206- /O.NEW.KTSA.FL.W.0009.100610T1800Z-100613T1223Z/ /COMO2.2.ER.100610T1800Z.100611T1800Z.100613T0623Z.NO/ 906 AM CDT WED JUN 9 2010 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM THURSDAY AFTERNOON TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM WEDNESDAY THE STAGE WAS 5.32 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 18.5 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY BEFORE DAWN . * IMPACT...AT 19.0 FEET...LOW LYING AREAS AROUND MIAMI BECOME CUT OFF FROM EASY ACCESS. RIVERVIEW PARK EXPERIENCES MODERATE FLOODING. STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE THREATENED. $$
11 follow-up statements
422 WGUS84 KTSA 091900 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 200 PM CDT WED JUN 9 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-100300- /O.EXT.KTSA.FL.W.0009.100610T1009Z-100613T1227Z/ /COMO2.2.ER.100610T1009Z.100611T1200Z.100613T0627Z.NO/ 200 PM CDT WED JUN 9 2010 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM LATE TONIGHT TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM WEDNESDAY THE STAGE WAS 10.42 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 18.5 FEET BY FRIDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY BEFORE DAWN . * IMPACT...AT 19.0 FEET...LOW LYING AREAS AROUND MIAMI BECOME CUT OFF FROM EASY ACCESS. RIVERVIEW PARK EXPERIENCES MODERATE FLOODING. STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE THREATENED. $$
810 WGUS84 KTSA 100151 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 851 PM CDT WED JUN 9 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-100951- /O.EXT.KTSA.FL.W.0009.100610T0438Z-100613T0643Z/ /COMO2.2.ER.100610T0438Z.100611T0000Z.100613T0043Z.NO/ 851 PM CDT WED JUN 9 2010 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM WEDNESDAY THE STAGE WAS 13.92 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 18.3 FEET BY THURSDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS. $$
448 WGUS84 KTSA 100741 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 241 AM CDT THU JUN 10 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-101541- /O.EXT.KTSA.FL.W.0009.000000T0000Z-100613T0500Z/ /COMO2.2.ER.100610T0602Z.100611T1200Z.100612T2300Z.NO/ 241 AM CDT THU JUN 10 2010 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 200 AM THURSDAY THE STAGE WAS 15.21 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 18.3 FEET FRIDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS. $$
079 WGUS84 KTSA 101323 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 823 AM CDT THU JUN 10 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-102123- /O.EXT.KTSA.FL.W.0009.000000T0000Z-100612T2100Z/ /COMO2.1.ER.100610T0602Z.100611T0000Z.100612T1500Z.NO/ 823 AM CDT THU JUN 10 2010 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 700 AM THURSDAY THE STAGE WAS 15.94 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 16.8 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE SATURDAY MORNING. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. $$
451 WGUS84 KTSA 101855 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 155 PM CDT THU JUN 10 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-110255- /O.EXT.KTSA.FL.W.0009.000000T0000Z-100612T0130Z/ /COMO2.1.ER.100610T0602Z.100611T0000Z.100611T1930Z.NO/ 155 PM CDT THU JUN 10 2010 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 100 PM THURSDAY THE STAGE WAS 16.63 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 17.0 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY AFTERNOON. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. $$
305 WGUS84 KTSA 110136 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 836 PM CDT THU JUN 10 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-110936- /O.EXT.KTSA.FL.W.0009.000000T0000Z-100612T0730Z/ /COMO2.1.ER.100610T0602Z.100610T2300Z.100612T0130Z.NO/ 836 PM CDT THU JUN 10 2010 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 700 PM THURSDAY THE STAGE WAS 17.04 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY FRIDAY EVENING. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. $$
698 WGUS84 KTSA 111257 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 757 AM CDT FRI JUN 11 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-112057- /O.EXT.KTSA.FL.W.0009.000000T0000Z-100613T0112Z/ /COMO2.1.ER.100610T0602Z.100611T0400Z.100612T1912Z.NO/ 757 AM CDT FRI JUN 11 2010 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 700 AM FRIDAY THE STAGE WAS 17.37 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY SATURDAY AFTERNOON. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. $$
943 WGUS84 KTSA 111847 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 147 PM CDT FRI JUN 11 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-120247- /O.EXT.KTSA.FL.W.0009.000000T0000Z-100613T0215Z/ /COMO2.1.ER.100610T0602Z.100611T0400Z.100612T2015Z.NO/ 147 PM CDT FRI JUN 11 2010 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 100 PM FRIDAY THE STAGE WAS 17.03 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY SATURDAY AFTERNOON. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. $$
054 WGUS84 KTSA 120113 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 813 PM CDT FRI JUN 11 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-120913- /O.EXT.KTSA.FL.W.0009.000000T0000Z-100613T0148Z/ /COMO2.1.ER.100610T0602Z.100611T0400Z.100612T1948Z.NO/ 813 PM CDT FRI JUN 11 2010 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 700 PM FRIDAY THE STAGE WAS 16.61 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY SATURDAY AFTERNOON. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MINOR FLOODING. $$
309 WGUS84 KTSA 121314 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 814 AM CDT SAT JUN 12 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-121948- /O.EXT.KTSA.FL.W.0009.000000T0000Z-100612T1948Z/ /COMO2.1.ER.100610T0602Z.100611T0400Z.100612T1348Z.NO/ 814 AM CDT SAT JUN 12 2010 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 700 AM SATURDAY THE STAGE WAS 15.26 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING OCCURS. LOW LYING AREAS IN RIVERVIEW PARK EXPERIENCE MINOR FLOODING. $$
178 WGUS84 KTSA 121854 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 154 PM CDT SAT JUN 12 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-121924- /O.CAN.KTSA.FL.W.0009.000000T0000Z-100612T1948Z/ /COMO2.1.ER.100610T0602Z.100611T0400Z.100612T1336Z.NO/ 154 PM CDT SAT JUN 12 2010 THE FLOOD WARNING IS CANCELLED FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 100 PM SATURDAY THE STAGE WAS 14.06 FEET. * FLOOD STAGE IS 15.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE THIS MORNING. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. * IMPACT...AT 14.0 FEET...LOW LYING AREAS ALONG THE RIVER IN RIVERVIEW PARK ARE THREATENED BY HIGH WATER...AND FASTER FLOWS ARE EXPECTED. USE EXTRA CAUTION OR AVOID RECREATIONAL ACTIVITIES NEAR THE RIVER. INTERESTS NEAR THE RIVER SHOULD CONTINUE TO MONITOR LATER FORECASTS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 9, 6:35 AM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 9, 6:35 AM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 635 AM CDT WED JUN 9 2010 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. CONVECTION EXPECTED TO CONTINUE THROUGH MID MORNING OVER NORTHEAST OKLAHOMA...AFFECTING KTUL AND KRVS PRIMARILY. TRENDS INDICATE LESSER CHANCES FOR CONVECTION TO REACH NORTHWEST ARKANSAS TAF SITES THIS MORNING. MAINLY VFR CONDITIONS EXPECTED DURING THE PERIOD...WITH WIDELY SCATTERED THUNDERSTORMS POSSIBLE THIS AFTERNOON...THEN TONIGHT AT KFSM AND KMLC AS SYSTEM MOVES NORTH FROM TEXAS. && .PREV DISCUSSION... /ISSUED 447 AM CDT WED JUN 9 2010/ DISCUSSION... INITIAL PRIMARY CONCERN IS HOW FAR SOUTH THE CONVECTIVE LINE NEAR THE KANSAS BORDER WILL PROGRESS... BEFORE DISSIPATING THIS MORNING. GIVEN CURRENT TREND IT LOOKS LIKE MOST AREAS NORTH STATE HIGHWAY 412 WILL GET WET. WHERE THE OUTFLOW BOUNDARY ENDS WILL BE THE FOCUS FOR MORE THUNDERSTORMS THIS AFTERNOON. BROAD CHANCE BRUSH APPLIED. TEMPERATURES MAY ALSO HANG IN THE BALANCE DUE TO CLOUD FROM EARLY MORNING COMPLEX. SO..KEEP NORTHWEST ARKANSAS RATHER COOL. UPPER LOW...AND ASSOCIATED TROPICAL MOISTURE IN SOUTHERN TEXAS WILL MEANDER NORTH TODAY. AS AN ABNORMALLY STRONG H500 TROUGH DROPS IN ON THE WEST COAST SOUTHWEST FLOW OVER PLAINS WILL STEER THAT TEXAS LOW OUR WAY THURSDAY. HOW FAST THE LOW ACCELERATES NORTHEAST WILL DETERMINE HOW MUCH RAIN WILL ACCUMULATE. THE LATEST MODELS NOT AS ZEALOUS ON RAIN OUTPUT GIVEN SYSTEM MOVEMENT. WILL HOLD OFF ISSUING A FLOOD WATCH FOR NOW. HOWEVER..ALWAYS LEARY OF SYSTEMS WITH BETTER THAN 2 INCHES PRECIP WATER AVAILABLE. GW && .PRELIMINARY POINT TEMPS/POPS... TUL 90 72 89 76 / 70 10 20 30 FSM 92 73 85 70 / 30 30 50 60 MLC 90 73 85 74 / 20 30 50 40 BVO 88 71 90 74 / 90 10 20 20 FYV 85 70 82 70 / 50 20 40 60 BYV 84 68 85 68 / 60 20 30 60 MKO 90 71 85 72 / 30 20 30 60 MIO 86 71 87 73 / 80 20 20 30 F10 90 71 88 75 / 30 10 30 30 HHW 87 73 84 72 / 30 40 60 60 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...02 LONG TERM....10 AVIATION...02
Hazardous weather outlook, Jun 9, 5:00 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CDT WED JUN 9 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CDT WED JUN 9 2010 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...MAINLY NORTHEAST OF HIGHWAY 412. ONSET...THIS MORNING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...THIS MORNING. DISCUSSION... A SLOW MOVING COLD FRONT WILL EXTEND ACROSS NORTHEAST OKLAHOMA TODAY...RESULTING IN SHOWERS AND THUNDERSTORMS OVER MAINLY NORTHEAST OKLAHOMA AND PORTIONS OF NORTHWEST ARKANSAS. ABUNDANT LOW LEVEL MOISTURE AND THE SLOW MOVEMENT OF THE THUNDERSTORMS WILL ALLOW SOME AREAS TO RECEIVE HEAVY RAINFALL...ON THE ORDER OF 1 TO 2 INCHES BY NOON. ALSO...MODERATE INSTABILITY WILL PROVIDE FOR A LIMITED THREAT OF DAMAGING WINDS AND SOME SMALL HAIL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE WEAK COLD FRONT WILL DRIFT BACK NORTHWARD TONIGHT. AN AREA OF LOW PRESSURE OVER TEXAS WILL ALSO MOVE NORTH ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...BRINGING THE POTENTIAL FOR HEAVY RAIN THURSDAY NIGHT INTO FRIDAY MORNING. BY SATURDAY...SUNNY SKIES AND SOUTH WINDS WILL ALLOW THE TEMPERATURE AND HUMIDITY TO COMBINE FOR HIGH HEAT INDEX VALUES OVER THE AREA. VALUES OF 100 TO 105 WILL BE POSSIBLE NORTH OF INTERSTATE 40. CHANCES FOR THUNDERSTORMS WILL CONTINUE SATURDAY THROUGH TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 2:50 AM CDT | Special Weather Statement | TSA | Ottawa | 40 min |
Nearby
River Flood Warnings in Oklahoma, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.